# SDR CA011116004

- Difficulty date: November 7, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Hughes 269C1
- Engine: Lyc HO360C1A
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Support
- Part number: 269A21725
- Condition: Cracked
- Location: M/R Mast
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFT MAIN ROTOR MAST SUPPORT (TAILBOOM TO MAIN ROTOR GEARBOX MAST)
